# SDR SIMA2012011016

- Difficulty date: December 3, 2011
- Submitted: January 11, 2012
- Operation: Air carrier
- Aircraft: N684JW
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500835
- Aircraft time: 19,585 hours, 16,834 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE FIRST THREE FLOOR PROXIMITY LIGHT AND RIGHT OVERWING EMERGENCY LIGHTS INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED NR 2 AND NR 3 EMERGENCY LIGHT DC/AC INVERTERS IAW EMB 145 AMM 33-50-11 AND REMOVED AND REPLACED RIGHT AFT EMERGENCY OVERWING LIGHT LAMP IAW EMB 145 AMM 33-50-10.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
